MathSciNet Relay Station
MathSciNet bibliographic data
MR943607 (90e:35014) 35B25 (35F99 58F30)
Perthame, B. Perturbed dynamical systems with an attracting singularity and weak viscosity limits in Hamilton-Jacobi equations. Trans. Amer. Math. Soc. 317 (1990), no. 2, 723–748.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement